Facebook Pixel
EmpowHER Guest
Q: 

hey,i have use morning after pill after having unprotected sex with my boyfriend and now i miss my periods,for the past 3 weeks i have running stomach and period pains but not on periods.can it be possible for me to be pregnant?

By Anonymous September 3, 2017 - 9:01am
 
Rate This

Add a Comment1 Comments

Guide

Hello, Anon.

Thank you for posting.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow so be aware of this.

Helena

September 3, 2017 - 1:41pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!